# SDR SIMA202003027003

- Difficulty date: February 17, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER LWR SKIN SECTION HAS MULTIPLE GOUGES AND CORRODED FASTENER HOLE-C/A-REPAIRED BAGGAGE DOOR INNER LWR SKIN SECTION INSTALLED DOUBLER IAW EMB 145 SRM 52-30-01
